UM

Browse/Search Results:  1-4 of 4 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Perturbed Laguerre unitary ensembles, Hankel determinants, and information theory Journal article
Mathematical Methods in the Applied Sciences, 2015,Volume: 38,Issue: 18,Page: 4840-4851
Authors:  Basor E.;  Chen Y.
Favorite |  | TC[WOS]:8 TC[Scopus]:8 | Submit date:2019/02/12
15b52  34m55  
Perturbed Laguerre unitary ensembles, Hankel determinants, and information theory Journal article
Mathematical Methods in the Applied Sciences, 2015,Volume: 38,Issue: 18,Page: 4840-4851
Authors:  Basor,Estelle;  Chen,Yang
Favorite |  | TC[WOS]:8 TC[Scopus]:8 | Submit date:2021/03/09
15B52  34M55  
Asymptotics of determinants of Hankel matrices via non-linear difference equations Journal article
Journal of Approximation Theory, 2015,Volume: 198,Page: 63-110
Authors:  Estelle L. Basor;  Yang Chen;  Nazmus S. Haq
Favorite |  | TC[WOS]:4 TC[Scopus]:5 | Submit date:2019/02/12
Asymptotic Expansions  Elliptic Orthogonal Polynomials  Hankel Determinants  Non-linear Difference Equations  Painlevé Equations  Random Matrix Theory  
Asymptotics of determinants of Hankel matrices via non-linear difference equations Journal article
Journal of Approximation Theory, 2015,Volume: 198,Page: 63-110
Authors:  Basor,Estelle L.;  Chen,Yang;  Haq,Nazmus S.
Favorite |  | TC[WOS]:4 TC[Scopus]:5 | Submit date:2021/03/09
Asymptotic expansions  Elliptic orthogonal polynomials  Hankel determinants  Non-linear difference equations  Painlevé equations  Random matrix theory